EconPapers    
Economics at your fingertips  
 

List-rationalizable choice

, ()
Additional contact information
,: Department of Economics, Bilkent University

Authors registered in the RePEc Author Service: Kemal Yildiz

Theoretical Economics, 2016, vol. 11, issue 2

Abstract: A choice function is \textit{list rational(izable)}, if there is a fixed \textit{list} such that for each \textit{choice set}, successive comparison of the alternatives by following the \textit{list} retrieves the chosen alternative. We extend the formulation of list rationality to stochastic choice setup. We say two alternatives are related if the \textit{stochastic path independence condition} is violated between these alternatives. We show that a random choice function is list rational if and only if this relation is acyclic. Our characterization for deterministic choice functions follows as a corollary. By using this characterization, we relate list rationality to two-stage choice procedures.

Keywords: Rationalization; list; choice functions; random choice; path independence; acyclicity (search for similar items in EconPapers)
JEL-codes: D01 (search for similar items in EconPapers)
Date: 2016-05-18
References: Add references at CitEc
Citations: View citations in EconPapers (29)

Downloads: (external link)
http://econtheory.org/ojs/index.php/te/article/viewFile/20160587/15462/457 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:the:publsh:1298

Access Statistics for this article

Theoretical Economics is currently edited by Simon Board, Todd D. Sarver, Juuso Toikka, Rakesh Vohra, Pierre-Olivier Weill

More articles in Theoretical Economics from Econometric Society
Bibliographic data for series maintained by Martin J. Osborne ().

 
Page updated 2025-03-20
Handle: RePEc:the:publsh:1298